# SDR DHL9980166C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ENGINE NR 4 INTERIOR PANEL OF O/B  TRANSLATING COWL ON INTERIOR SURFACE CHAFED.  CUT OUT CHAFING AND INSTLALLED DOUBLER PER 70 SERIES SRM 71-2-8, 2 X 2.
